# SDR TSAA0657024

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- Aircraft time: 53,023 hours, 72,957 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Ws 340 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING LEADING EDGE SKIN GOUGED AT WBL 340.
